# SDR REXA2014090400877

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR VENT SEAL REQUIRES REPLACEMENT.  REPAIRED FWD BAGGAGE BAY DO0R VENT FLAP SEAL RETAINING FLANGE IAW EA CRJ953-02866.  LEAK CHECKED GOOD IAW AMM 52-00-00-790-801-A01 STEP 4.
